# SDR AWXA0001466

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT L2 DOOR CUT OUT AT FWD LWR CORNER EMANATING FROM FASTENER AND RUNNING TO EDGE OF RADIUS.  STOP DRILLED CRACK; CUT OUT ADJACENT DENTED AREA; FABBED REPAIR DOUBLERS AND FILLER; TREATED AND INSTALLED IAW AWA ER 03-5330-0-1052-SS1 AND SRM 53-60-01, 51-20-01 AND 51-40-02.
